# SDR UALA2011122107011

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,342 hours, 14,077 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD DRAIN HOLES CRACKED NAC STA 156.  AREA HAS BEEN PREVIOUSLY REPAIRED PER SRM.   SAMC TEXT: THIS ITEM IS REFERRING TO THE NR 1 PLYON.  ACP INSP AND PART MARKED PREV.  RPR'D AREA PER EA PD67-54-010 AND ECRA 5450-01901 ON NR 3363N00936.  THIS IS APPROVED CAT B REPAIR WITH AN INSP THRESHOLD OF 50,000 PTC, WITH REPETITIVE INSPECTIONS EVERY 12,000 CYCLES THEREAFTER.  **  MF8465 CREATED TO MONITOR  **
